# SDR IPXA1M64998

- Difficulty date: February 27, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Condition: Deactivated
- Location: Lt Aileron
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

AILERON DEFLECT DISAGREE ALERT ON TAKEOFF CLIMB. FOUND LT OTBD AILERON IS OUT OF LIMITS AT NEUTRAL POSITION.  ADJUSTED LT OTBD DEFLECT ACTUATOR IAW AMM 27-16-02-4.  CHECKS OK.  PRECAUTIONARILY DEACTIVATE T/O DEFLECTED AILERON SYS IAW MEL.  R & R INBD AILERON DEFLECTION ACTUATOR LT IAW MM 27-16-01-4.  C/W ADJ/TEST IAW MM 27-10-00-5.  VERIFIED FUNCTIONAL TEST IAW MM 27-16-00-5.  GROUND MODE RIG CHK IS GOOD. THIS CLEARS M447999 DMP OK FOR SERVICE. PLACARD REMOVED.  DMP REVERSED IAW RII IAW 04-02-01-11 GMM.
